MAUDE Adverse Event Report: UNKNOWN CVS; ELEVATED TOILET SEAT

UNKNOWN CVS; ELEVATED TOILET SEAT
Model Number 741741
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 09/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a elevated toilet seat.This report is being tendered in an overabundance of caution in response to an mdr regression analysis.When the end user attached the devicet on the toilet the brackets kept coming off.She continued to use it and fell and hit her head.The device was nt retrieved for evaluation since contact information was not provided by the contact entity.

Brand Name
CVS
Common Device Name
ELEVATED TOILET SEAT
Manufacturer (Section D)
UNKNOWN
MDR Report Key10177198
Report Number2438477-2018-00081
Device Sequence Number19433121
Product Code ILS
UDI-Device Identifier00050428442548
UDI-Public050428442548
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2020
Report Date (Section F) 06/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number741741
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/03/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/20/2020